# SDR DALA2015121407589

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 71,502 hours, 54,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Backed Out
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND L1 DOOR SLIDE DEPLOYMENT PINS OUT.  REPLACED 1L DOOR SLIDE AND COMPLIED WITH REQUIRED INSPECTIONS.
